Convergence of Integral Functionals of Stochastic Processes

István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)304-322
JournalEconometric theory
Volume22
Publication statusPublished - 2006

Cite this

Convergence of Integral Functionals of Stochastic Processes. / Berkes, István; Horváth, Lajos.

In: Econometric theory, Vol. 22, 2006, p. 304-322.

Research output: Contribution to journalArticleResearchpeer-review

@article{46c7fb087913454b8893392e78972723,
title = "Convergence of Integral Functionals of Stochastic Processes",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2006",
language = "English",
volume = "22",
pages = "304--322",
journal = "Econometric theory",
issn = "0266-4666",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Convergence of Integral Functionals of Stochastic Processes

AU - Berkes, István

AU - Horváth, Lajos

PY - 2006

Y1 - 2006

M3 - Article

VL - 22

SP - 304

EP - 322

JO - Econometric theory

JF - Econometric theory

SN - 0266-4666

ER -